# SDR SWAA2024082312925

- Difficulty date: July 15, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.500 INCH. APPROX. 2024-443710<[01] TOOL USED ON ITEM 5 AND 6 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] PERFORMED REPAIR ON LOWER SKIN PANEL AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-01-2R-11. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED REPAIR ON LOWER SKIN PANEL STAB STA 193.9 RIB AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-01-2R-11; RII;  SEE INDIVIDUAL SIGN OFF BELOW.
